A symmetric finite volume scheme for selfadjoint elliptic problems

Shengde Liang, Xiuling Ma, Aihui Zhou*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 19
  • Captures
    • Readers: 5
see details

Abstract

Based on a linear finite element space, a symmetric finite volume scheme for a self-adjoint elliptic boundary-value problem is proposed. Error estimates in L2-norm, H1-norm, and L∞-norm are derived. Some post-processing techniques are also provided.

Original languageEnglish
Pages (from-to)121-136
Number of pages16
JournalJournal of Computational and Applied Mathematics
Volume147
Issue number1
DOIs
Publication statusPublished - 1 Oct 2002
Externally publishedYes

Keywords

  • Finite element
  • Finite volume
  • Post-processing
  • Symmetric scheme

Fingerprint

Dive into the research topics of 'A symmetric finite volume scheme for selfadjoint elliptic problems'. Together they form a unique fingerprint.

Cite this

Liang, S., Ma, X., & Zhou, A. (2002). A symmetric finite volume scheme for selfadjoint elliptic problems. Journal of Computational and Applied Mathematics, 147(1), 121-136. https://doi.org/10.1016/S0377-0427(02)00428-4